# SDR 98ZZZX1505

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217MC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7195
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 40001452500
- Condition: Defective
- Location: Cockpit
- Component: RT138F
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER PL TONE MODULATION IS INDICATING 1.8 HKZ TO 2.1 KHZ.  CHECKED SPECS - SHOULD BE AROUND .75 TO .8 KHZ.  REMOVED AND REPLACED.
